Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Functional characterizations of Baire spaces


Author: \soft{L}ubica Holá
Journal: Proc. Amer. Math. Soc. 109 (1990), 1121-1124
MSC: Primary 54C10; Secondary 26A21, 54E52
DOI: https://doi.org/10.1090/S0002-9939-1990-0986650-6
MathSciNet review: 986650
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give functional characterizations of Baire spaces in the class of topological spaces with a $ \sigma $-locally finite almost-base. This answers positively a question asked in [5] for topological spaces with a $ \sigma $-locally finite almost-base.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 26A21, 54E52

Retrieve articles in all journals with MSC: 54C10, 26A21, 54E52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0986650-6
Keywords: Baire spaces, nearly continuous mapping, almost-base
Article copyright: © Copyright 1990 American Mathematical Society